# SDR 2022FA0000653

- Difficulty date: August 14, 2022
- Submitted: October 27, 2022
- Operation: General aviation
- Aircraft: N340DE
- Make and model: Cessna 340A
- Aircraft serial: 340A0302
- Aircraft time: 3,400 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 08424101
- Condition: Faulted
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE SHIMMY ON TAKEOFF, ABORTED TAKEOFF TO VERIFY TIRE WAS NOT FLAT. REPORTED BY PILOT
